Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Projective maximal right ideals of self-injective rings


Author: O. A. S. Karamzadeh
Journal: Proc. Amer. Math. Soc. 48 (1975), 286-288
MathSciNet review: 0360705
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is proved that a projective maximal right ideal $ M$ of a self-injective ring $ R$ is of the form $ M = eR + J(R)$. It is also shown that if every maximal right ideal of a self-injective ring $ R$ is projective, then $ R$ must be Artin semisimple.


References [Enhancements On Off] (What's this?)

  • [1] Irving Kaplansky, Projective modules, Ann. of Math (2) 68 (1958), 372–377. MR 0100017
  • [2] Joachim Lambek, Lectures on rings and modules, With an appendix by Ian G. Connell, Blaisdell Publishing Co. Ginn and Co., Waltham, Mass.-Toronto, Ont.-London, 1966. MR 0206032
  • [3] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645–650. MR 0161886
  • [4] J. Von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. 22 (1936), 707-713.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360705-3
Keywords: Self-injective ring, regular ring, essential submodule, singular submodule, semiperfect ring
Article copyright: © Copyright 1975 American Mathematical Society